# SDR AU990367

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: CM402118
- Condition: Broken
- Location: Seat Belt
- Component: 96503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT BUCKLE LOCKING MECHANISM SPRING BROKEN.
